# SDR SWIA202164589

- Difficulty date: December 15, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL600*
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR KICKPLATE ANGLE (P/N SH670-31875-3) CORRODED.     (C-CHECK RO 2/22/2022)    REMOVED AND REPLACED PAX DOOR KICKPLATE ANGLE WITH NEW SERVICEABLE PART REF CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV. AE  COMPLIED WITH THE SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
